A 61-year-old male asked:
Disclaimer

what besides the discomfort and swelling are the effects of failing to administer testosterone injection correctly? and should another dosage be given?

1 doctor answer
Dr. James Krick
35 years experience Urology
Testosterone : Assuming you are self administering testosterone by intramuscular injection at home, i would suspect that you injected subcutaneously and not deep into the muscle. This will be absorbed and circulated in the body but likely will not have the "depot" effect of slow absorption as seen with im injection. I would not recommend re-administering the same dose right away.
Answered on Jan 19, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 66-year-old male asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
I do not think so: Late for any reaction to happened. Beside this not common side effect of that injection.
1
1 thank
A 41-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Leg pain: You list yourself as female. Why are you taking testosterone? I am sorry you have breast cancer and hope it is well taken care of. I cannot think of ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Ronald Krinick
41 years experience Orthopedic Surgery
Testosterone: Both hgh and testosterone can cause ankle swelling.
A 38-year-old member asked:
Dr. Janet Kail
27 years experience Podiatry
Ask your doctor: One cannot give generic advice regarding a medication that is possibly causing side effects. You need to seek the advice of the prescribing doctor.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month